# SDR DJFA2011025

- Difficulty date: May 30, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N721FL
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 12,035 hours, 7,373 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Roll Pin
- Condition: Sheared
- Location: Aileron Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

** SUPPLEMENTAL INFORMATION **  PRIOR TO FLIGHT, CREW REPORTED LEFT SPOILERON NOT MOVING WITH FLIGHT CONTROL INPUT.  MAINTENANCE PERSONNEL DISCOVERED TWO ROLL PINS SHEARED ON THE AILERON-ROLL SPOILER MIXER ASSEMBLY.  THE SPOILER MIXER ASSEMBLY WAS REPLACED.
